# SDR CALA2025071606611

- Difficulty date: July 7, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,551 hours, 31,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D531332220102
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB @ FR 11 ON F/O SIDE UNDER FLOOR CRACKED.  REMOVED AND REPLACED SHEAR WEB, FR 11, F/O SIDE UNDER FLOOR IAW SRM 51-42-11 AND SURFACE PROTECTION IAW SRM 51-23-11 AND 51-21-00.
